# SDR 98ZZZX143

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DEFT1
- Condition: Failed
- Location: G-Switch
- Component: Deft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WAS REPAIRED 1-30-96 BY THE MFG, W.O. 1995.  UNIT SIGNAL 'SOUNDED' WEAK, AND THE G-SWITCH DID NOT ACTIVATE WITH EITHER A THROWING MOTION OR A SMACK AGAINST A SYSTEM OBJECT.
